7 doctors weighed in:
I take a lot of meds such as haldol (haloperidol) 5mg, lamictal 400mg, lithium 900mg, cogentin, humira and i'm tired/sleepy alot. Is this due to depression or meds?
7 doctors weighed in

4 doctors agree
In brief: Could be both
Meds and/or depression can cause fatigue and sleepiness.
Checking a lithium level is a good idea. Talk to your doctor about your symptoms.

In brief: Could be both
Meds and/or depression can cause fatigue and sleepiness.
Checking a lithium level is a good idea. Talk to your doctor about your symptoms.
Dr. Elizabeth Howell
Dr. Elizabeth Howell
Thank
Dr. Raphael Peralta
Family Medicine
2 doctors agree
In brief: Could be medd
Could be the meds.

In brief: Could be medd
Could be the meds.
Dr. Raphael Peralta
Dr. Raphael Peralta
Thank
Dr. Alan Ali
Psychiatry
In brief: Lithium
Need to talk to your doctor about lithium workup.
Lamictal/lithium combination can affect their level.

In brief: Lithium
Need to talk to your doctor about lithium workup.
Lamictal/lithium combination can affect their level.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
107,000 doctors available
Read more answers from doctors